TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access A

Computation of edge C4-irregularity strength of Cartesian product of graphs

* , ,

* Corresponding author · click or hover a name for details

pp. 403–410Vol. 26Issue 2March 2022DOI: 10.1080/09720529.2021.1951433 Crossmark XML
Received:
01 Nov 2020
Accepted:
05 Apr 2021
Published Online:
24 Feb 2022
Article type:
A
Language:
EN
Article no.:
JDMSC-1350
Pages:
403–410

Abstract

If every edge in the graph G is also an edge of a subgraph of G isomorphic to a given graph H we say that the graph G admits an H-covering. Let G be a graph admitting an H-covering and let H1, H2, … , Ht be all subgraphs in G isomorphic to H. The edge H-irregularity strength of a graph G is the smallest integer k for which one can find a mapping ϕ : E(G) → {1, 2, … , k} such that ∑e∈E(Hi)ϕ(e) ≠ ∑e∈(Hj)ϕ(e) for every 1 ≤ i < j ≤ t. In this paper, we determine the exact values of ehs(G, C4) for a grid graph and a generalized prism.

Keywords

Subject Classifications

05C7805C70

References

  1. A. Ahmad, O. Al-Mushayt and M. Bača, On edge irregularity strength of graphs, Applied Mathematics and Computation, 243 (2014), 607–610. doi: https://doi.org/10.1016/j.amc.2014.06.028 [Crossref], [Web of Science ®], [Google Scholar]
  2. A. Ahmad, M.A. Asim, M. Bača and R. Hasni, Computing edge irregularity strength of complete m-ary trees using algorithmic approach, U.P.B. Sci. Bull., Series A, 80(3) (2018), 145–152. [Google Scholar]
  3. A. Ahmad, M. Bača, Y. Bashir and M.K. Siddiqui, Total edge irregularity strength of strong product of two paths, Ars Combin., 106 (2012), 449–459. [Google Scholar]
  4. A. Ahmad, M. Bača and M.K. Siddiqui, On edge irregular total labeling of categorical product of two cycles, Theory of Comp. Systems, 54 (2014), 1–12. doi: https://doi.org/10.1007/s00224-013-9470-3 [Crossref], [Web of Science ®], [Google Scholar]
  5. A. Ahmad, E.T. Baskoro and M. Imran, Total vertex irregularity strength of disjoint union of helm graphs, Discussiones Mathematicae Graph Theory, 32(3) (2012), 427–434. doi: https://doi.org/10.7151/dmgt.1619 [Crossref], [Web of Science ®], [Google Scholar]
  6. M. Anholcer and C. Palmer, Irregular labellings of circulant graphs, Discrete Math., 312 (2012), 3461–3466. doi: https://doi.org/10.1016/j.disc.2012.06.017 [Crossref], [Web of Science ®], [Google Scholar]
  7. F. Ashraf, M. Bača, Z. Kimáková and A. Semaničová-Feňovčíková, On vertex and edge H-irregularity strengths of graphs, Discrete Math. Algorithms Appl., 8(4) (2016). doi: https://doi.org/10.1142/S1793830916500701 [Crossref], [Google Scholar]
  8. M.A. Asim, A. Ahmad and R. Hasni, Iterative algorithm for computing irregularity strength of complete graph, Ars Combinatoria, 138 (2018), 17–24. [Web of Science ®], [Google Scholar]
  9. T. Bohman and D. Kravitz, On the irregularity strength of trees, J. Graph Theory, 45 (2004), 241–254. doi: https://doi.org/10.1002/jgt.10158 [Crossref], [Web of Science ®], [Google Scholar]
  10. M. Cancan, S. Ediz, S. Fareed and M.R. Farahani, More topological indices of generalized prism network, Journal of Information and Optimization Sciences, 41(4) (2020), 925–932, DOI: https://doi.org/10.1080/02522667.2020.1748273 [Taylor & Francis Online], [Web of Science ®], [Google Scholar]
  11. G. Chartrand, M.S. Jacobson, J. Lehel, O.R. Oellermann, S. Ruiz and F. Saba, Irregular networks, Congr. Numer., 64 (1988), 187–192. [Google Scholar]
  12. R.J. Faudree and J. Lehel, Bound on the irregularity strength of regular graphs, Combinatorica, 52 (1987), 247–256. [Google Scholar]
  13. A. Frieze, R.J. Gould, M. Karonski and F. Pfender, On graph irregularity strength, J. Graph Theory, 41 (2002), 120–137. doi: https://doi.org/10.1002/jgt.10056 [Crossref], [Web of Science ®], [Google Scholar]
  14. J.A. Gallian, A dynamic survey of graph labeling, The Electronic Journal of Combinatorics, 23 (
Views: 300Downloads: 127Citations: 0